English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Krylov Subspace-Based Model Reduction for a Class of Bilinear Descriptor Systems

Ahmad, M. I., Benner, P., & Goyal, P. K. (2017). Krylov Subspace-Based Model Reduction for a Class of Bilinear Descriptor Systems. Journal of Computational and Applied Mathematics, 315, 303-318. doi:10.1016/j.cam.2016.11.009.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-43AF-A Version Permalink: http://hdl.handle.net/21.11116/0000-0002-87E4-4
Genre: Journal Article

Files

show Files
hide Files
:
goyal_ams_2383133.pdf (Postprint), 484KB
Name:
goyal_ams_2383133.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Ahmad, Mian Ilyas1, Author              
Benner, Peter1, Author              
Goyal, Pawan Kumar1, 2, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.cam.2016.11.009
Other: pubdata_escidoc:2383133
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Elsevier Science Publishers B. V. Amsterdam, The Netherlands
Pages: - Volume / Issue: 315 Sequence Number: - Start / End Page: 303 - 318 Identifier: -